Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Pseudo-differential Operators and the Nash–Moser Theorem

About this Title

Serge Alinhac, Université Paris-Sud, Orsay, France and Patrick Gérard, Université Paris-Sud, Orsay, France. Translated by Stephen S. Wilson

Publication: Graduate Studies in Mathematics
Publication Year: 2007; Volume 82
ISBNs: 978-0-8218-3454-1 (print); 978-1-4704-2112-0 (online)
MathSciNet review: MR2304160
MSC: Primary 35-01; Secondary 35S05, 58J40

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter